# SDR DALA2025071205248

- Difficulty date: July 11, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 49,736 hours, 35,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9551, SLIDE FAILED DEPLOYMENT TEST PER AMDS WORK CARD 2561-9003 FORCAST# 95-0525-8-0131. CORRECTIVE ACTION: SLIDE FAILED TO DEPLOY DUE TO A BROKEN CABLE P/N 2919845. REPLACED KEVLAR TAIL CONE CABLE REF B717 AMDS WORKCARD 2561-9003. (LP 7297639)
